Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Section A of Principia Mathematica


Author: B. A. Bernstein
Journal: Bull. Amer. Math. Soc. 39 (1933), 788-792
DOI: https://doi.org/10.1090/S0002-9904-1933-05740-3
Cited work: Bull. Amer. Math. Soc., Volume 37, Number 6 (1931), 480--488
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 8 (1932), 589--593
MathSciNet review: 1562730
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1933-05740-3